Psychological validity of schematic proofs

Mateja Jamnik, Alan Bundy

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

Schematic proofs are functions which can produce a proof of a proposition for each value of their parameters. A schematic proof can be constructed by abstracting a general pattern of proof from several examples of a family of proofs. In this paper we examine several interesting aspects of the use of schematic proofs in mathematics. Furthermore
Original languageEnglish
Title of host publicationMechanizing Mathematical Reasoning
Subtitle of host publicationEssays in Honor of Joerg H. Siekmann on the Occasion of His 60th Birthday
PublisherSpringer-Verlag GmbH
Pages321-341
VolumeLNCS 2605
ISBN (Electronic)978-3-540-32254-2
ISBN (Print)978-3-540-25051-7
DOIs
Publication statusPublished - 2005

Publication series

NameLecture Notes in Computer Science
PublisherSpringer Verlag
Volume2605
ISSN (Print)0302-9743

Fingerprint

Dive into the research topics of 'Psychological validity of schematic proofs'. Together they form a unique fingerprint.

Cite this